I am 76 and in general good health but have had two falls of this kind in the last three weeks. I have been on Lexipro for about a year with good anti-depression outcomes.
It can be, depending on the severity of your condition, or it might be related to the medications you are taking. It's best to see your doctor to discuss your symptoms to learn if these are side effects of the drugs you have been prescribed, particularly if you have changed your regime without discussing this with your doctor (there are serious withdrawals when coming off anti- depressants), a necessary change in dosage, or lingering effects of vertigo. See a professional in case what you've described is neurological and not related to your medication. Hope you find a solution soon.
- Lexapro Information for Consumers
- Lexapro Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lexapro (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 23 Jul 2013 • 12 answers
Posted 9 Sep 2014 • 1 answer
Posted 31 Mar 2015 • 3 answers
Librium - I am having severe loss of balance, and lack of thought and confusion after detoxing from?
Posted 9 May 2015 • 1 answer
Posted 29 Apr 2016 • 0 answers